Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 28, 2013, 6:30 PM CDT for Knox County, Stark County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 6:30 PM CDT (23:30 UTC)
- Expired
- May 29, 2013, 12:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:37 PM CDT | HEAVY RAIN 2.95 | Galesburg, IL | RAINFALL SINCE 5 PM |
| May 28, 6:54 PM CDT | FLASH FLOOD | 1 E Rio, IL | SEVERAL INCHES OF WATER FLOWING OVER US HIGHWAY 150 AND KNOX ROUTE 2 |
| May 28, 7:50 PM CDT | HEAVY RAIN 2 | Altona, IL | RAINFALL THE PAST 90 MINUTES...WITH 1.45 INCHES OF RAIN FALLING THE PAST 45 MINUTES. |
| May 28, 7:55 PM CDT | FLASH FLOOD | 1 S Wyoming, IL | SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN STARK CO. INCLUDING RT. 91 SOUTH OF WYOMING AND RT. 78 SOUTH OF WEST JERSEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
704
WGUS53 KILX 282330
FFWILX
ILC095-175-290530-
/O.NEW.KILX.FF.W.0022.130528T2330Z-130529T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
630 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 628 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED UP TO 1.5 INCHES OF RAIN HAD FALLEN IN THE
PAST HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GALESBURG...ALTONA...BRADFORD...CASTLETON...ELMIRA...LA FAYETTE...
ONEIDA...OSCEOLA...RIO...TOULON...VICTORIA...WATAGA...WEST JERSEY
AND WYOMING.
A SPOTTERS REPORTED FLOODING WORSENING ON THE SOUTH AND EAST SIDES
OF GALESBURG...WITH SOME ROADS BECOMING MORE SIGNIFICANTLY FLOODED
IN THE PAST 30 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4123 8963 4097 8964 4097 8998 4094 8999
4090 9044 4091 9045 4115 9044 4116 8988
4124 8986
$$
BAK1 follow-up statement
805
WGUS73 KILX 290525
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1225 AM CDT WED MAY 29 2013
ILC095-175-290538-
/O.EXP.KILX.FF.W.0022.000000T0000Z-130529T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARK IL-KNOX IL-
1225 AM CDT WED MAY 29 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN KNOX AND
STARK COUNTIES WILL BE ALLOWED TO EXPIRE AT 1230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER STARK COUNTY. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE.
WHILE THE WATER HAS STOPPED RISING...FLOODING WAS STILL OCCURRING
IN NORTHERN KNOX COUNTY. THE FLASH FLOOD WARNING HAS BEEN REPLACED
WITH AN AREAL FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4123 8963 4097 8964 4097 8998 4094 8999
4090 9044 4091 9045 4115 9044 4116 8988
4124 8986
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:24 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 28, 3:24 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 324 PM CDT TUE MAY 28 2013 .DISCUSSION... ISSUED 300 PM CDT TUE MAY 28 2013 COMPLICATED WEATHER PATTERN IN GENERAL MADE MORE COMPLICATED IN THE MODELS WITH A STRUGGLE WITH THE PATTERN SHIFT OVERALL. HOWEVER...FOR ALL THE NUANCES WITH THE WAVES MOVING THROUGH THE FORECAST AREA...THE ONE AGREED UPON PORTION IN ALL THE OPERATIONAL MODELS IS THAT CENTRAL ILLINOIS WILL BE RATHER WET THROUGH THE END OF THE WEEK. WARM FRONT WELL TO THE NORTH OF THE CWA...LEAVING ILX IN THE WARM SECTOR WITH WARM TEMPS AND DEWPOINTS IN A RATHER MUGGY AIRMASS. THIS WARMTH AND MOISTURE WILL HELP TO FUEL ANY MCS REMNANTS/BOUNDARIES THAT MOVE INTO THE FA...IN ADDITION TO THE OVERALL FRONT SCHEDULED TO MOVE INTO THE MIDWEST AT MIDWEEK. WITH SWRLY FLOW ALOFT...THE FRONT IS GOING TO LOSE ITS FORWARD MOMENTUM...SLOW MOVING...AND SLOW TO EXIT. AS A RESULT...ANY WAVES THAT EJECT OUT OF THE SW AND ALONG THE BOUNDARY WILL RESULT IN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN IS LIKELY INVOF WHEREVER THE FRONT LANDS...WHICH WILL NOT ONLY BE DIFFICULT TO PIN...FRONT WILL ALSO END UP GETTING INFLUENCED GREATLY BY MESOSCALE INFLUENCES/COLD POOLS/OUTFLOWS AS WELL. WITH GROUND ALREADY VERY SATURATED FROM PREVIOUS RAINS...THE FLASH FLOODING THREAT MAY GET A BREAK TOMORROW FOR PORTIONS OF CENTRAL ILLINOIS...BUT IT WILL BE BACK BY THURSDAY. SHORT TERM...TONIGHT THROUGH TOMORROW... SCATTERED THUNDERSTORMS STILL POSSIBLE THROUGH THE EVENING WITH CONVECTIVE INITIATION LIKELY TO THE WEST IN NRN MO JUST ACROSS THE MISS RIVER VALLEY. BOTH RUC AND NMM/WRF KEEPING SOME ACTIVITY...THOUGH THE RUC/RAP IS ACTUALLY CONFINING MUCH OF THE ACTIVITY TO THE NORTH. THE 4KM WRF/NMM DEVELOPS MORE OF A LINEAR COMPLEX THAT EVENTUALLY MOVES THROUGH THE FA TO THE SE AND WEAKENS AS IT TRAVERSES THE CWA. SHOWER THREAT FINALLY DIMINISHES BRIEFLY FOR WEDNESDAY...THOUGH THE THREAT OF ANY INTERACTION WITH THE WARM FRONT TO THE NORTH RESULTS IN POPS ACROSS THE NRN TIER OF THE STATE. WARM TEMPS...SOUTHERLY WINDS...AND ABUNDANT MOISTURE IN THE BOUNDARY LAYER WILL PUSH HEAT INDEX VALUES INTO THE UPPER 80S/NEAR 90. WINDS WILL BE RATHER BREEZY AND HELP TO COUNTER SOME OF THE EFFECTS...THOUGH CAUTION SHOULD BE USED BY ANYONE OUTDOORS TOMORROW. LONG TERM...THURSDAY THROUGH MONDAY... THE WESTERN TROF DIGS IN...AMPLIFYING THE WAVE PATTERN OVER THE CONUS AND LEAVING THE UPPER MIDWEST IN SWRLY FLOW...THROUGH THURSDAY...WITH WARM TEMPS YET AGAIN ON THURSDAY. TEMPS IN THE NW SHOULD BE SOMEWHAT DAMPENED HOWEVER...BY CLOUD COVER FROM APPROACHING BOUNDARY. IN ADDITION...DIURNAL CURVE WILL LIKELY BE SHATTERED BY THE CONVECTIVE ACTIVITY RUINING THE STEADY CLIMB OF TEMPERATURES IN ANY ONE SPOT AHEAD OF THAT BOUNDARY. FORECAST CONFIDENCE ABOUT DETAILS COMPLICATED WITH THE ELONGATED TROF IN THE ECMWF/NAM IS PROVIDING A SLIGHTLY DIFFERENT SOLUTION WITH THE SFC SYSTEM THAN THE NAM. THAT BEING SAID...THE ECMWF IS LOOKING A BIT MORE LIKE THE GFS IN THE 12Z RUN. THOUGH EVERYONE IS IN AGREEMENT ABOUT ENTERING A PROLONGED PERIOD OF PRECIP THROUGH DAY 5...THE DIFFERENCES IN THE MODELS WILL IMPACT THE DYNAMICS AND ASSOCIATED SEVERE WEATHER THREAT. FORECASTING ONSET OF THE HEAVIEST PRECIP ALONG THE APPROACHING FRONT. IN SUMMARY...THE RAIN IS NOT OVER AS LONG AS THAT FRONT WITH THE NEXT SYSTEM GETS SLOWED BY PARALLEL FLOW ALOFT. HJS && .AVIATION... ISSUED 1244 PM CDT TUE MAY 28 2013 CONVECTION FROM EARLY THIS MORNING HAS CLEARED THE CENTRAL ILLINOIS TERMINALS...LEAVING BEHIND A 4000-8000FT MID-LEVEL OVERCAST. CLOUDS WILL CONTINUE TO THIN THIS AFTERNOON...ALLOWING THE ATMOSPHERE TO DESTABILIZE AND SCATTERED THUNDERSTORMS TO DEVELOP. STILL SOME UNCERTAINTIES AS TO EXACTLY WHERE STORMS WILL FIRE...BUT MOST LIKELY SCENARIO PLACES THEM FURTHER NORTH/NORTHWEST NEAR STATIONARY FRONTAL BOUNDARY ACROSS IOWA INTO FAR NORTHERN ILLINOIS. HRRR HAS BEEN CONSISTENTLY SHOWING CONVECTION DEVELOPING SOUTH OF THE FRONT FROM NORTHERN MISSOURI E/NE TO THE I-80 CORRIDOR AFTER 20Z FOR THE PAST SEVERAL RUNS. STORMS ARE EXPECTED TO GRADUALLY DEVELOP/SHIFT FURTHER EASTWARD ACROSS NORTH-CENTRAL ILLINOIS THIS EVENING. HAVE THEREFORE INCLUDED VCTS AT KPIA AND KBMI BETWEEN 00Z AND 05Z. FURTHER SOUTH AT THE REMAINING TAF SITES...HAVE FEATURED THUNDER BETWEEN 02Z AND 09Z. WINDS WILL BE QUITE STRONG/GUSTY THIS AFTERNOON...AS LOW-LEVEL JET MIXES TO THE SURFACE. SOUTHERLY WINDS WILL GUST TO BETWEEN 25 AND 30KT AT TIMES THROUGH THE AFTERNOON...BEFORE DIMINISHING TO BETWEEN 10 AND 15KT TONIGHT. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ027>031- 036>038-040>043-047>053-061. &&
Hazardous weather outlook, May 28, 3:19 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT TUE MAY 28 2013 ILZ027>031-036>038-041-291100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. SIGNIFICANT FLOODING WILL CONTINUE ALONG THE SPOON RIVER...WITH RIVER LEVELS ALSO RISING ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL LINGER INTO WEDNESDAY AND WEDNESDAY NIGHT...HOWEVER SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER MUCH OF THE WEEK... WITH THE HIGHEST LEVELS EXPECTED ON WEDNESDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND MAY DEVELOP FURTHER UPSTREAM AROUND PEORIA LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ040-047-049-050-291100- CASS-MORGAN-SCHUYLER-SCOTT- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ042-043-048-051>053-061-291100- CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ044>046-054>057-291100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 319 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. THE GREATEST RISK FOR SEVERE WEATHER WILL LIKELY STAY ALONG AND NORTHWEST OF A DECATUR TO GIBSON CITY LINE...HOWEVER A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 319 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, May 28, 5:24 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT TUE MAY 28 2013
ILZ027-028-282330-
KNOX-STARK-
524 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND STARK COUNTIES UNTIL 630
PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 55
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GALESBURG...
KNOXVILLE...
WATAGA...
GILSON...
ONEIDA...
ALTONA...
OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...EAST
GALESBURG...DAHINDA AND SNAKE DEN HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4123 8965 4118 8964 4099 8964 4097 8970
4097 8998 4090 8999 4083 9028 4080 9045
4116 9044 4116 8988 4124 8986
TIME...MOT...LOC 2225Z 249DEG 47KT 4087 9053
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:52 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 22 days |
| May 28, 11:15 AM CDT | River Flood Warning | ILX | Cass, Mason | 10 days |
| May 28, 5:24 PM CDT | Special Weather Statement | ILX | Knox, Stark | 66 min |
| May 28, 5:32 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 43 min |
| May 28, 6:20 PM CDT | Areal Flood Advisory | ILX | Knox, Stark | 3 hr |
| May 28, 6:49 PM CDT | Flash Flood Warning | ILX | Marshall | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.